# SDR CA150108006

- Difficulty date: December 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD AN AFT BAGGAGE SMOKE WARNING ILLUMINATE DURING FLIGHT. CREW FOLLOWED QRH AND FIRED EXTINGUISHING BOTTLES. ON LANDING, FIRE CREWS DID NOT FIND ANY SIGNS OF FIRE OR SMOKE.   -SMOKE DETCTORS WIRING CHECKS CARRIED OUT -SMOKE DETECTORS, BOTTLES, FDR/CVR REPLACED -CONTROL AMPLIFIER REPLACED AS PRECAUTIONARY MEASURE  FIREX CONTROL AMP P/N 473872-03 S/N 119 HRS 19012 CYC 21763 SMOKE DETECTOR, FWD P/N 473597-15 S/N 572 HRS 2896 CYC 3368 SMOKE DETECTOR, FWD P/N 473597-15 S/N 357 HRS 19012 CYC 21763  IT IS POSSIBLE THAT THE NUISANCE BAGGAGE COMPARTMENT SMOKE ALARM WAS CAUSED BY A LEAKING AEROSOL CAN OR DIRTY LABYRINTH IN THE SMOKE DETECTOR.  IT IS RECOMMENDED BY THE VENDOR THAT THE SMOKE DETECTORS BE CLEANED AT 18 MONTHS OR 2500 FLIGHT HOURS INTERVALS OR 12 MONTHS OR 2000 FLIGHT HOURS FOR ABNORMAL OPERATING ENVIRONMENTS.  THE EVENT IS UNDER INVESTIGATION BY BOMBARDIER AND WAITING FOR SHOP REPORTS.
